Linear elliptic operators with measurable coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 27 (1973) no. 2, p. 265-308
@article{ASNSP_1973_3_27_2_265_0,
     author = {Trudinger, Neil S.},
     title = {Linear elliptic operators with measurable coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {2},
     year = {1973},
     pages = {265-308},
     zbl = {0279.35025},
     mrnumber = {369884},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_2_265_0}
}
Trudinger, Neil S. Linear elliptic operators with measurable coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 27 (1973) no. 2, pp. 265-308. http://www.numdam.org/item/ASNSP_1973_3_27_2_265_0/

[1] Campanato, S., « Proprietà di inclusione per spazi di Morrey », Ricerche Mat., Vol. 12 (1963), 67-86. | MR 156228 | Zbl 0192.22703

[2] Chicco, M., « Principio di massimo forte per sottosoluzione di equazioni ellittiche di tipo variazionale », Boll. U.M.I., Ser. 3, Vol. 22 (1967), 368-372. | MR 224999 | Zbl 0149.32002

[3] Chicco, M., « Semicontinuità delle sottosoluzioni di equazioni ellittiche di tipo variazionale », Boll. U.M.I, Ser. 4, Vol. 1 (1968), 548 553. | MR 235263 | Zbl 0159.39903

[4] Chicco, M., « Principio di massimo per soluzioni di problemi al contorno misti per equazioni ellittiche di tipo variazionale », Boll. U M.I., Ser 4, Vol. 3 (1970), 384-394. | MR 264218 | Zbl 0193.39102

[5] De Giorgi, E., « Sulla differenziabilità. e l'analiticità delle estremali degli integrali multipli regolari », Mem. Accad. Sci. Torino, Ser 3a, Vol. 3 (1957), 25-43. | MR 93649 | Zbl 0084.31901

[6] Donaldson, T.K. and Trudinger N.S., « Orlicz-Sobolev spaces and imbedding theorems », J. Functional Analysis, Vol. 8 (1971), 52-75. | MR 301500 | Zbl 0216.15702

[7] Hervé, R.M. And M., « Les fonctions surharmoniques associées à un opérateur. elliptique du second ordre a coefficients discontinus », Ann. Inst. Fourier, Vol.19 (1969), 305-359. | Numdam | MR 261027 | Zbl 0176.09801

[8] John F. and Nirenberg L., « On functions of bounded mean oscillation », Comm. Pure Appl. Math. Vol. 14 (1961), 415-426. | MR 131498 | Zbl 0102.04302

[9] Kruzkov, S.N., « Certain properties of solutions of elliptic equations », (English translation), Soviet Math. Vol. 4 (1963), 686-695. | Zbl 0148.35701

[10] Ladyzhenskaya O.A. and Ural'Tseva N.N., « On the Hölder continuity of the solutions and their derivatives of linear and quasi linear equations of elliptic and parabolic type » . (In Russian). Trudy Mat. Inst. Steklov, Vol. 73 (1964), 173-190. | MR 173855

[11] Ladvzhenskaya O.A. and Ural'Tseva N.N., « Linear and quasilinear equations of elliptic type », Izd. Nauka, Moscow, 1964. English translation, Academic press, New York, 1968. | Zbl 0164.13002

[12] Littman, W., « Generalized subharmonic functions » : Monotonic approximations and an improved maximum principle », Ann. Sc. Norm. Sup. Pisa, Vol. 17 (1963), 207-222. | Numdam | MR 177186 | Zbl 0123.29104

[13] Littman, W., Stampacchia, G., and Weinberger, H.F., « Regular points for elliptic equations with discontinuous coefficients », Ann. Sc. Norm. Sup. Pisa, Vol. 17 (1963), 43-77. | Numdam | MR 161019 | Zbl 0116.30302

[14] Meyers, G.N. and Serrin J.B., « H = W », Proc. Nat. Acad. Sci., Vol. 51 (1964), 1055-1056. | MR 164252 | Zbl 0123.30501

[15] Morrey, C.B. Jr., «Second order elliptic equations in several variables and Hölder continuity », Math. Zeit., Vol. 72 (1959), 146-164. | MR 120446 | Zbl 0094.07802

[16] Morrey, C.B. Jr., «Mutiple integrals in the calculus of variations », Springer Verlag, New York, 1966. | MR 202511 | Zbl 0142.38701

[17] Moser, J.K., «A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations », Comm. Pure Appl. Math., Vol. 13 (1960), 457-468. | MR 170091 | Zbl 0111.09301

[18] Moser, J.K., « On Harnack's theorem for elliptic differential equations », Comm. Pure Appl. Math., Vol. 14 (1961), 577-591. | MR 159138 | Zbl 0111.09302

[19] Moser, J.K., « On pointwise estimates for parabolic differential equations », Comm. Pure Appl. Math., Vol. 24 (1971), 727-740. | MR 288405 | Zbl 0227.35016

[20] Murthy, M.K.V., and Stampacchia, G., « Boundary value problems for some degenerate-elliptio operators », Ann. Mat. Pura Appl., Vol. 80 (1968), 1-122. | MR 249828 | Zbl 0185.19201

[21] Nash, J., « Continuity of solutions of elliptic and parabolic equations », Amer. J. Math., Vol. 80 (1958), 931-954. | MR 100158 | Zbl 0096.06902

[22] Serrin, J.B., « Local behavior of solutions of quasilinear elliptic equations », Acta Math. Vol. III (1964), 247-302. | MR 170096 | Zbl 0128.09101

[23] Skaff, M.S., « Vector valued Orlicz spaces II », Pacific J. Math., Vol. 28 (1969), 413-430. | MR 415306 | Zbl 0176.11003

[24] Stampacchia, G., « Contributi alla regolarizzazione delle soluzioni dei problemi al contorno per equazioni del secondo ordine ellittiche », Ann. Sc. Norm. Sup. Pisa, Vol.12 (1958), 223-245. | Numdam | Numdam | MR 125313 | Zbl 0082.09701

[25] Stampacchia G., « Problemi al contorno ellittici con data discontinui dotati di soluzioni hölderiane », Ann. Mat. Pura Appl. Vol. 51 (1960), 1-38. | MR 126601 | Zbl 0204.42001

[26] Stampacchia G., « Some limit cases of Lp-estimates for solutions of second order elliptic equations », Comm. Pure Appl. Math. Vol. 16 (1963), 505-510. | MR 152735 | Zbl 0147.09202

[27] Stampacchia G., « Le problème de Dirichlet pour les équations elliptique, du second ordre à coefficients discontinus », Ann. Inst. Fourier, Vol. 15 (1965), 189-258. | Numdam | MR 192177 | Zbl 0151.15401

[28] Trudinger N.S., « Second order linear and quasilinear elliptic equations in n-variables », Lecture notes, Stanford University 1971.

[29] Trudinger N.S., « On Harnack type inequalities and their application to quasilinear elliptic equations », Comm. Pure Appl. Math., Vol. 20 (1967), 721-747. | MR 226198 | Zbl 0153.42703

[30] Trudinger N.S., « On imbeddings into Orlicz spaces and some applications », J. Math. Mech., Vol. 17 (1967), 473-484. | MR 216286 | Zbl 0163.36402

[31] Trudinger N.S., « On the regularity of generalized solutions of linear non-uniformly elliptic equations », Arch. Rat. Mech. Anal. Vol. 42 (1971), 51-62. | MR 344656 | Zbl 0218.35035

[32] Trudinger N.S., « Generalized solutions of quasilinear, differential inequalities », « I Elliptic operators », Bull. Amer. Math. Soc., Vol. 77 (1971), 571-579. | MR 277887 | Zbl 0235.35013

[33] Trudinger N.S., « Local and global behaviour of generalized solutions of quasilinear, differential inequalities », (to appear).

[34] Yosida, K., « Functional analysis », Springer-Verlag, New York, 1965.